The basis property of eigenfunctions of a nonlocal boundary value
Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 556-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_3_a9,
author = {E. I. Moiseev},
title = {The basis property of eigenfunctions of a nonlocal boundary value},
journal = {Doklady Akademii Nauk},
pages = {556--559},
year = {1990},
volume = {313},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a9/}
}
E. I. Moiseev. The basis property of eigenfunctions of a nonlocal boundary value. Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 556-559. http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a9/